# SDR SIMA202305087004

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 10,005 hours, 6,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT POSITION 2 EMERGENCY DECLARED.-C/A-PERFORMED GVI OF FLAP SYSTEM PER E 175 MM 27-51-01 REF ITEM #2 THIS LG PG FOR DISCREPANCIES FOUND
